# SDR USAA2014091900009

- Difficulty date: September 18, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 43,375 hours, 24,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: D5725132700200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK CORROSION ON 26 COUNTERSINK HOLES OF LT LOWER WING FUEL DOOR 540KB BETWEEN RIB 15 TO 16 & BETWEEN STRINGER 8L TO 11L.  REPLACED LT LOWER WING FUEL DOOR 540KB IAW SRM 57-27-11-101.
